# SDR CA991027024

- Difficulty date: October 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3242 · Brake
- Part: Seal
- Part number: 68728
- Condition: Leaking
- Location: Nr 2 Brake
- Part time: 896 hours
- Component: Bfgoodrich, 214664
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 BRAKE FOUND LEAKING.  ONLY OPERATOR USING THIS P/N BRAKE AND IS AWARE OF PROBLEMS.
